# SDR UPS99828542

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 575412527
- Condition: Cracked
- Location: Bs 920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, AFT TEE FITTING IN KEEL BEAM LT FS 920 HAS A 8.75 CRACK.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT ANGLES IAW DWG 5754125, SB-53-68, AND SRM 51-1-20D.
